DOCUMENTA MATHEMATICA, Vol. 20 (2015), 171-198

Walter Gubler and Alejandro Soto

Classification of Normal Toric Varieties over a Valuation Ring of Rank One

Normal toric varieties over a field or a discrete valuation ring are classified by rational polyhedral fans. We generalize this classification to normal toric varieties over an arbitrary valuation ring of rank one. The proof is based on a generalization of Sumihiro's theorem to this non-noetherian setting. These toric varieties play an important role for tropicalizations.

2010 Mathematics Subject Classification: 14M25, 14L30, 13F30

Keywords and Phrases:

Full text: dvi.gz 65 k, dvi 212 k, ps.gz 336 k, pdf 333 k.


Home Page of DOCUMENTA MATHEMATICA